# SDR BSYA200600012

- Difficulty date: March 16, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N55F
- Make and model: Lear 35A
- Aircraft serial: 147
- Aircraft time: 24,405 hours, 22,920 cycles
- Engine: Garrtt TFE731*
- Engine time: 17,134 hours, 16,665 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS EN ROUTE FROM UCA TO CYOW WHEN THE RIGHT ENGINE ITT WENT TO 963 DEGREES AND THE CREW FELT A VIBRATION AND SOUNDED STRANGE.  AFTER LANDING IN CYOW CREW LOOKED UP TAIL PIPE AND NOTICED METAL LAYING IN TAIL PIPE.  REMOVED AND REPLACED ENGINE.
